Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 155, NWS Norman, OK

November 3, 2024Hughes County, Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Nov 3, 2024, 3:01 AM CST for Hughes County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 3, 2024, 3:01 AM CST (09:01 UTC)
Expired
Nov 3, 2024, 3:30 AM CST
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hughes County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 69 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 3, 3:30 AM CSTTSTM WND GST 653 Ese Holdenville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 2, 11:50 PM CDTSevere Thunderstorm WatchSPC5 hr
Nov 3, 1:40 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WFUS54 KOUN 030901
TOROUN
OKC063-125-133-030930-
/O.NEW.KOUN.TO.W.0155.241103T0901Z-241103T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
301 AM CST Sun Nov 3 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southern Seminole County in east central Oklahoma...
  South central Pottawatomie County in central Oklahoma...
  Northwestern Hughes County in southeastern Oklahoma...

* Until 330 AM CST.

* At 301 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Konawa, moving northeast at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Holdenville, Wewoka, Konawa, Yeager, and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3499 9628 3493 9668 3493 9670 3492 9672
      3491 9680 3493 9680 3495 9681 3494 9684
      3503 9689 3527 9633
TIME...MOT...LOC 0901Z 246DEG 51KT 3501 9677 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Ware
1 follow-up statement
848 
WWUS54 KOUN 030910
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
310 AM CST Sun Nov 3 2024

OKC125-030920-
/O.CAN.KOUN.TO.W.0155.000000T0000Z-241103T0930Z/
Pottawatomie OK-
310 AM CST Sun Nov 3 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3499 9628 3496 9671 3509 9675 3527 9633
TIME...MOT...LOC 0910Z 246DEG 51KT 3506 9662 

$$

OKC063-133-030930-
/O.CON.KOUN.TO.W.0155.000000T0000Z-241103T0930Z/
Seminole OK-Hughes OK-
310 AM CST Sun Nov 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CST FOR SOUTHERN
SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...

At 310 AM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Bowlegs, moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holdenville, Wewoka, Yeager, and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3499 9628 3496 9671 3509 9675 3527 9633
TIME...MOT...LOC 0910Z 246DEG 51KT 3506 9662 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 2:24 AM CST, 37 minutes earlier. Its key messages:

  • Updated at 220 AM CST Sun Nov 3 2024 -Showers and Storms are ongoing across Oklahoma and northern Texas, with storms continuing through Sunday and into Monday. -Severe weather risk will continue Sunday through Monday, with strong winds and a couple possible tornadoes the main concern. -Cooler weather will move in Tuesday through the end of the week, with a brief warmup on Wednesday. -Rain chances return Wednesday night through Saturday.
Area forecast discussion, Nov 3, 2:24 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
224 AM CST Sun Nov 3 2024

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 220 AM CST Sun Nov 3 2024

-Showers and Storms are ongoing across Oklahoma and northern Texas,
with storms continuing through Sunday and into Monday.

-Severe weather risk will continue Sunday through Monday, with
strong winds and a couple possible tornadoes the main concern.

-Cooler weather will move in Tuesday through the end of the week,
with a brief warmup on Wednesday.

-Rain chances return Wednesday night through Saturday.

&&

.NEAR TERM...
(Today and tonight)
Issued at 220 AM CST Sun Nov 3 2024

Showers and storms are ongoing across Oklahoma and western north
Texas, with widespread heavy rains across most of the region. These
heavy rains, along with the areas of heavy rainfall from the
previous day, will likely result in widespread flooding concerns
across the region, with increasing flash flood concerns in the areas
of heaviest rainfall. With precipitable water values > 1.2" across
the region and surges of higher values through the area expected to
continue through Monday, flooding will be a persistent concern. A
Flood Watch across northern Texas, as well as southern, and portions
of central and northern Oklahoma will continue through Monday night.

Severe thunderstorms are also possible with these storms through
Sunday. Strong enhanced shear with a strong low level jet over the
region will help enhance the ongoing storms, with widespread 0-6km
shear of >40kts. With 0-1km shear >20kts, tornadoes will be possible
through the early morning hours, in particular within discrete cells
ahead of the line of storms. Limited instability (~1000-1500 MUCAPE)
will help keep the chances of widespread severe low.

Zwink

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 220 AM CST Sun Nov 3 2024

With the passage of the line of storms early Sunday morning, warm
air advection behind the line will result in scattered
thunderstorms, some of which may become severe as instability
increases with primarily a gusty wind threat. Through the afternoon
and into the evening, increasing instability and more favorable wind
shear will lead to a higher chance for organized severe weather, and
as the storms form into a line, QLCS tornadoes may be possible. With
the continued precipitation, flooding and flash flooding will
continue to be a threat. Precipitation will again be possible
Monday, as the upper level cyclone shifts eastward out of the
region.

Zwink

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 220 AM CST Sun Nov 3 2024

As the upper level cyclone shifts northeast, cooler and dry
conditions Tuesday. A brief warmup with a surge of southerly winds
is expected on Wednesday, ahead of another trough digging into the
region. Moisture advection Wednesday night into Thursday will result
in a return of precipitation chances ahead of the arrival of the
upper level trough Friday into Saturday.

Zwink

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sun Nov 3 2024

Current synoptic scale weather system will persist through the
entire forecast period resulting in lowering ceilings and
visibilities with thunderstorms and rain affecting all of our
terminals. Expect periods of mostly MVFR conditions to brief
periods of IFR conditions. Terminals KCSM & KWWD in western
Oklahoma could see a lull in the storm activity around 12Z with
convection building back in by 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  61  70  48 /  90  80 100  30
Hobart OK         72  58  71  43 /  80  80  80  20
Wichita Falls TX  74  63  75  47 /  90  80  90  10
Gage OK           73  49  62  37 /  30  50  80  50
Ponca City OK     71  59  70  46 /  80  60 100  50
Durant OK         77  66  77  53 /  90 100 100  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
     017>020-023>032-035>048-050>052.

TX...Flood Watch through Monday afternoon for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...68

In the hours before

Local storm report, Nov 3, 1:54 AM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
154 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     7 NW Velma              34.53N 97.75W
11/03/2024  M64 MPH          Stephens           OK   Mesonet

&&
Local storm report, Nov 3, 2:39 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
239 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     Tornado          5 NNE Byers             34.13N 98.15W
11/03/2024                   Clay               TX   Storm Chaser

            Video on Twitter.

&&
Local storm report, Nov 3, 2:43 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
243 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     Tornado          2 E Valley Brook        35.41N 97.44W
11/03/2024                   Oklahoma           OK   Public

            TDS observed + damage reports.

&&
Local storm report, Nov 3, 2:45 AM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
245 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     Tornado          2 W Harrah              35.49N 97.20W
11/03/2024                   Oklahoma           OK   NWS Employee

            Large TDS observed.

&&
Local storm report, Nov 3, 2:53 AM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
253 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     Tstm Wnd Gst     3 ESE Byars             34.86N 97.00W
11/03/2024  M75 MPH          McClain            OK   Mesonet

&&
Local storm report, Nov 3, 2:58 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
258 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     Tornado          Newcastle               35.25N 97.60W
11/03/2024                   McClain            OK   Public

            Damage reported in Newcastle with TDS.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:12 PM CDTRiver Flood AdvisoryOUNCotton48 hr
Nov 2, 8:14 PM CDTRiver Flood AdvisoryOUNComanche, Cotton13 hr
Nov 2, 8:36 PM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie13 hr
Nov 2, 9:45 PM CDTAreal Flood AdvisoryOUNGarvin, McClain3 hr
Nov 2, 9:50 PM CDTSpecial Weather StatementOUNGarvin25 min
Nov 2, 10:20 PM CDTAreal Flood AdvisoryOUNMcClain, Pontotoc, Pottawatomie, Seminole3 hr
Nov 2, 10:53 PM CDTSpecial Weather StatementOUNKiowa37 min
Nov 2, 11:20 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Nov 2, 11:23 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole52 min
Nov 2, 11:27 PM CDTAreal Flood AdvisoryOUNCotton3 hr
Nov 2, 11:32 PM CDTSpecial Weather StatementOUNCotton28 min
Nov 2, 11:36 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Nov 2, 11:43 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Nov 2, 11:50 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie115 min
Nov 3, 12:04 AM CDTSpecial Weather StatementOUNCanadian26 min
Nov 3, 12:09 AM CDTFlash Flood WarningOUNCaddo, Canadian, Grady3 hr
Nov 3, 12:09 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole51 min
Nov 3, 12:25 AM CDTSpecial Weather StatementOUNOklahoma35 min
Nov 3, 12:26 AM CDTSpecial Weather StatementOUNStephens34 min
Nov 3, 12:32 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Nov 3, 12:48 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain42 min
Nov 3, 12:49 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma3 hr
Nov 3, 12:52 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
Nov 3, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Nov 3, 1:14 AM CDTSpecial Weather StatementOUNStephens31 min
Nov 3, 1:17 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma43 min
Nov 3, 1:21 AM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma39 min
Nov 3, 1:26 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens30 min
Nov 3, 1:33 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan, Payne3 hr
Nov 3, 1:38 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Nov 3, 1:47 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Nov 3, 1:54 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma51 min
Nov 3, 1:55 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Nov 3, 1:05 AM CSTSevere Thunderstorm WarningOUNCleveland, McClain40 min
Nov 3, 1:06 AM CSTSevere Thunderstorm WarningOUNGrady, Stephens39 min
Nov 3, 1:07 AM CSTTornado WarningOUNStephens23 min
Nov 3, 1:13 AM CSTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
Nov 3, 1:15 AM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma45 min
Nov 3, 1:16 AM CSTTornado WarningOUNCleveland, McClain, Oklahoma29 min
Nov 3, 1:28 AM CSTTornado WarningOUNGarvin, Grady, Stephens32 min
Nov 3, 1:30 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCotton, Jefferson, Stephens45 min
Nov 3, 1:31 AM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
Nov 3, 1:37 AM CSTTornado WarningOUNGarvin, Grady, McClain, Stephens23 min
Nov 3, 1:41 AM CSTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Pottawatomie3 hr
Nov 3, 1:54 AM CSTTornado WarningOUNGarvin, McClain36 min
Nov 3, 1:56 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Garvin, Murray, Stephens49 min
Nov 3, 1:58 AM CSTTornado WarningOUNLincoln, Oklahoma, Pottawatomie32 min
Nov 3, 2:00 AM CSTTornado WarningOUNCleveland, McClain, Pottawatomie45 min
Nov 3, 2:02 AM CSTTornado WarningOUNCleveland, Oklahoma43 min
Nov 3, 2:07 AM CSTAreal Flood WarningOUNCaddo, Canadian, Grady3 hr
Nov 3, 2:07 AM CSTSevere Thunderstorm WarningOUNLincoln, Payne23 min
Nov 3, 2:12 AM CSTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie48 min
Nov 3, 2:20 AM CSTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens40 min
Nov 3, 2:24 AM CSTTornado WarningOUNLincoln36 min
Nov 3, 2:41 AM CSTSevere Thunderstorm WarningOUNHughes, Lincoln, Payne, Pottawatomie, Seminole49 min
Nov 3, 2:42 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Garvin, Hughes, Johnston, McClain, Murray and 3 more48 min
Nov 3, 2:53 AM CSTAreal Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Nov 3, 3:04 AM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray41 min
Nov 3, 3:23 AM CSTAreal Flood WarningOUNKingfisher, Logan, Payne112 min
Nov 3, 3:25 AM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more50 min
Nov 3, 3:26 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole49 min
Nov 3, 3:26 AM CSTTornado WarningOUNHughes, Seminole15 min
Nov 3, 3:40 AM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray36 min
Nov 3, 3:41 AM CSTRiver Flood WarningOUNPottawatomie, Seminole26 hr
Nov 3, 3:49 AM CSTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma86 min
Nov 3, 4:13 AM CSTSpecial Weather StatementOUNCoal, Johnston32 min
Nov 3, 4:14 AM CSTSpecial Weather StatementOUNLove, Marshall31 min
Nov 3, 4:24 AM CSTAreal Flood AdvisoryOUNCarter, Murray3 hr
Nov 3, 6:09 AM CSTRiver Flood WarningOUNOklahoma16 hr
Nov 3, 7:10 AM CSTSpecial Weather StatementOUNBryan35 min
Nov 3, 7:38 AM CSTSevere Thunderstorm WarningOUNLove52 min
Nov 3, 8:17 AM CSTFlash Flood WarningOUNCarter, Love, Marshall3 hr
Nov 3, 8:36 AM CSTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie22 hr
Nov 3, 8:40 AM CSTRiver Flood AdvisoryOUNCanadian, Oklahoma23 hr
Nov 3, 9:06 AM CSTSpecial Weather StatementOUNCaddo24 min
Nov 3, 9:09 AM CSTSpecial Weather StatementOUNLincoln36 min
Nov 3, 9:15 AM CSTSpecial Weather StatementOUNOklahoma30 min
Nov 3, 9:16 AM CSTSpecial Weather StatementOUNSeminole29 min
Nov 3, 9:20 AM CSTSpecial Weather StatementOUNHarmon25 min
Nov 3, 9:47 AM CSTSpecial Weather StatementOUNGreer28 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.